Loading...
Loading...

Go to the content (press return)

Combinatorial vs. Algebraic Characterizations of Completely Pseudo-Regular Codes

Author
Camara, M.; Fàbrega, J.; Fiol, M.; Garriga, E.
Type of activity
Journal article
Journal
Electronic journal of combinatorics
Date of publication
2010-03-08
Volume
17
Number
1
First page
1
Last page
19
URL
http://www.maths.soton.ac.uk/EMIS/journals/EJC/Volume_17/PDF/v17i1r37.pdf Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants